N. prodotti: 0
Totale ordine: € 0,00
Online ISSN 1827-1596
Owczuk R. 1, Wujtewicz M. A. 1, Zienciuk-Krajka A. 2, Łasińska-Kowara M. 1, Piankowski A. 1, Wujtewicz M. 1
1 Department of Anaesthesiology and Intensive Therapy, Medical University of Gdansk, Gdansk, Poland;
2 Department of Cardiology and Electrotherapy, Medical University of Gdansk, Gdansk, Poland
The drugs and techniques used in contemporary anaesthesia may provoke numerous side effects, including cardiac rhythm disturbances. The prolongation of the repolarization time, reflected by the QT interval in a surface electrocardiogram, is one of the mechanisms that lead to the occurrence of arrhythmias. In the paper, we present the primary mechanism that is responsible for QT interval prolongation and subsequent torsade de pointes ventricular tachycardia. The influence of anesthetics, regional anesthesia and perioperative supportive therapy on cardiac repolarization is described.